Investigation of the Cauchy problem by the method of weak approximation
Doklady Akademii Nauk, Tome 167 (1966) no. 6, pp. 1242-1244
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_167_6_a7,
author = {N. N. Yanenko and G. V. Demidov},
title = {Investigation of the {Cauchy} problem by the method of weak approximation},
journal = {Doklady Akademii Nauk},
pages = {1242--1244},
year = {1966},
volume = {167},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_167_6_a7/}
}
N. N. Yanenko; G. V. Demidov. Investigation of the Cauchy problem by the method of weak approximation. Doklady Akademii Nauk, Tome 167 (1966) no. 6, pp. 1242-1244. http://geodesic.mathdoc.fr/item/DAN_1966_167_6_a7/